Classical state space realizability of input-output bilinear models

Kotta, U., Nomm, S. and Zinober, A. (2003) Classical state space realizability of input-output bilinear models. International Journal of Control, 76 (12). pp. 1224-1232. ISSN 0020-7179

Abstract

Metadata

Authors/Creators:
  • Kotta, U.
  • Nomm, S.
  • Zinober, A. (A.Zinober@sheffield.ac.uk)
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 22 Mar 2010 11:37
Last Modified: 16 Nov 2015 11:49
Published Version: http://dx.doi.org/10.1080/0020717031000139240
Status: Published
Publisher: Taylor & Francis
Identification Number: 10.1080/0020717031000139240

Share / Export

Statistics